MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. LTXFR CYSTOSCOPY IRR; ADMINISTRATION SET

ICU MEDICAL COSTA RICA LTD. LTXFR CYSTOSCOPY IRR; ADMINISTRATION SET
Model Number 654401
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return.It has not been received.
 
Event or Problem Description
The event occurred on an unknown date and involved a latex free cystoscopy irrigation set that was reported to have a hair inside of the tubing noted while still in the packaging.There was no patient involved.
 
Additional Manufacturer Narrative
No list #065440403 product samples or videos were returned for investigation.An image was returned which shows a hair on the set, it is not clear from the image whether the hair was inside of the package, on the tubing, or within the tubing (in the fluid path).The reported complaint can be confirmed, the probable cause is due to a gowning error at the manufacturing site.The lot history was reviewed and there were no nonconformance's found that would have contributed to the reported complaint.

Brand Name
LTXFR CYSTOSCOPY IRR
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key9184506
Report Number9615050-2019-00431
Device Sequence Number2402354
Product Code GBX
UDI-Device Identifier10887787006732
UDI-Public(01)10887787006732(17)220201(10)3904236
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Model Number654401
Device Catalogue Number065440403
Device Lot Number3904236
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1